# SDR DALA1248469264

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 32,127 hours, 17,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND BOTH EXTERIOR EMERGENCY LIGHTS IINOPERATIVE.  R & R NEW BATTERY IN BATTERY PACKS.  OPS CHECKS NORMAL.
